# SDR SWAA2020061887730

- Difficulty date: May 15, 2020
- Submitted: June 18, 2020
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 40,983 hours, 24,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK COVER LENS EXIT AT HEADER CEILING PANEL L/H SIDE AT AFT GALLEY AREA(1 EA) / REPLACED COVER LENS EXIT AT HEADER CEILING PANEL L/H AT AFT GALLEY AREA(1EA)IAW AMM 33-51-01-960-801
